Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    johnm is offline Junior Member
    Join Date
    Sep 2005
    Posts
    66

    Zits getting out of hand!!!

    I've been off Test E and Tren for 2 weeks...started Nolva about the same time to reduce a small case of gyno. I have started clomid and continued nolvadex as well. I'm really breaking out bad on the back and shoulders. Will clomid and nolvadex aggravate the acne more? What are you guys doing to combat the acne???

  2. #2
    SPIKE's Avatar
    SPIKE is offline AR-Hall of Famer/RETIRED
    Join Date
    Feb 2005
    Location
    Glutes & Quads
    Posts
    9,525
    The quicker you get your natty levels back up the faster you'll get rid of that acne (most of the time).

    Clomid and Nolvadex will only help.... Check out the AR Spa and browse around a bit. Really a lot of info on acne buddy to help you out..

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •